Write a review

Juvederm Ruined my Eyes!!! - Aurora, CO

I got juverderm under my eyes to help with the...

I got juverderm under my eyes to help with the depressions i had. I was told that there would be bruising but that it would go away at most in 2 weeks.

I got my injections at the beginning of september; its december now and i still have dark discoloration that i didnt have before. I wish i never got the juvederm. My question is will my eyes ever go back to normal? I am not going to do anything elses to my eyes including dissolving it because of other reviews ive read. Never again will i try to alter my appearance. i have posted what my eyes looked like before and after.

My question is will my eyes ever go back to normal?

My question is will my eyes ever go back to normal?

Colorado Springs Facial Plastic Surgeon

Was not concerned at all for the concerns i had. Said he could not see what i was saying. Sent him the same before and after pictures that i posted on this site and did not give me any sort of reply. Also told me that there was no such thing as a dissolver for juvederm. So after all of this decided to go to another doctor and emediatly told me that there was way too much juveder put in and that he had damaged some of the viens under my eye. He then injected the hyloronaise which dissolve the juvederm and improved the disscoloration. All in all i felt that Ron Pelton was not concerned at all for what was going on with my face. I do not reccomend him.

1 out of 5 stars Overall rating
3 out of 5 stars Doctor's bedside manner
2 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
4 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful? 6 others found this helpful

Comments (9)

Today I am the happiest person on Earth!! I went from one extreme to another after seeing the best experienced Dermatologist in my area, if not in North America. He injected me with hyaluronidase under each eye and I instantly saw the result of the disappearing pillows from under my eyes!! He called them "sausages!!" It has been three hours since I had my injection and the pillows are gone and I look normal like I used to be. It cost me $150.00 and I would have paid any amount to look the way I look at this minute. Now I agree with most people that it is the skill of the doctor that determines the success of the fillers. He told me that the juvederm was adminstered superficially and that is why I had what I had and not because of my thin skin or age..etc..He said next time I wanted to do this, I should go and see him. My answer was, I will never have this done again!!
  • Reply
I am SO happy for you!! Hyaluronidase was a nightmare for me but I think that is because she didn't understand the product properly or how to administer it. I am really glad yours worked out and you are back to looking like yourself. I love a happy ending. K x
  • Reply
Tried but failed, thank you so much. It is indeed a happy ending. This morning I have very slight bruising that I hid with makeup. I would rather have the bruising than the suasages I had under my eyes!! It is definitely this new doctor who saved me. He is a trainer of doctors and it definetly showed in his confidence and expertise. If I ever need something else done, I will definitely go back to him. I am supposed to go back after two weeks for a follow up. I really hope you end up with a happy ending as well. I will keep checking on here to see how you are doing. Hugs
  • Reply
Dear Crystal, I am 57 years old who used to look ten years younger. Now I feel I look my age and older!! I made a mistake in the amount he put under each eye. It is supposed to be .03 which I thought was average. I am really scared of having anything else injected under my eyes because of my skin and also my age, as I may not heal as fast as a younger person. I made an appointment with another Doctor who specializes in this dreaded Juvederm (I now cringe from that name) Actually it is the doctor who adminstered the Juvederm is referring me to the Specialist. He feels bad about it and is trying to help me. I would rather see if there is any way of wearing it out naturally rather than having any kind of injections. My appointment is on the 9th. I will keep you posted. Thanks for your help
  • Reply
This sounds familiar because After Juvederm I have 2 small dark areas on each side of the mouth, just below the lip. I think it was too superficial. Waiting to see if it clears up. But didn't have this reaction to restylane or perlane. so??
  • Reply
I had juvederm in the tear trough ten days ago. I have been living a nightmare since then. It was supposed to fill in the hollow, instead it created bags under my eyes that I did not have before and also intensified the mild hollowness that it was supposed to correct. I am afraid to get it dissolved as I have thin skin and that may make matters worse. I have been living a nightmare since then. I cannot leave my house without dark glasses. I avoid being in public at night as the bags look worse under night lights. I work in the entertainment business and am cancelling as many events as I can. I wish I know how long this will last. I am very depressed and cry every time I look in the mirror. I would give anything to get back my prejuvederm look. My only consolation is the doctor adminstered .3 in each eye and the rest he put on my cheeks to give them a lift I did not need. I hate that too but that is minor compared to the bags under my eyes. Anyone with thin skin who is thinking of getting this procedure done, DO NOT DO IT, IT WILL RUIN YOUR LIFE.
  • Reply
Dear Desperate, what is your age? First, 0.3 is too much under the eye. 0.05 is the most Juve that should be used in one area under the eye. It also holds water. He not only put too much, he may have injected too superficially. It would be best to make appt with BS Dermatologist. They can inject vitrase, but this is also a very powerful enzyme and should be injected in extremely small quantities and also injected diffusely, and not all in one spot in order to take down the Juve uniformly. Both these procedures, Juve injection and vitrase injection, are very delicate procedures and should be performed by an experienced practitioner only. "MD" and/or "Board-Certified" does not mean a hill of beans for aesthetics if they are just not good at injecting the products. If you do not like the way he did the Juve, DO NOT go back for the vitrase. Find someone more competent.
  • Reply
You are so young. But why did you want Juvederm? What kind of dr would do this? First of all, any doctor who would inject a young person, especially one who does not need injections, is a greedy charlatan in my opinion and should lose all of his customers.
  • Reply
That sucks for you! I think it might be the Tindall effect where the juvederm is injected too superficially (not under the muscle as it should be). Unfortunately, juvederm in the tear trough area can last a long time. Up to a year some people have reported. I am one person who had a bad experience with dissolving filler under the eyes with hyaluronidase so I cannot recommend it personally, but there are other people on this site who have had great success with hyaluronidase. Maybe you should seek a medical opinion? Good luck and I feel for you.
  • Reply